# SDR USAA2012040600003

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 12,869 hours, 4,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10006003
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT L3 DOOR FELL OFF.  REPLACED EXIT SIGN COVER AT 3L DOOR.
